advertisement
Question
Posted by: s rousseau | 2011/06/17

acne related to serlife

My daughter of 19 has usedf serlife 100 +/- 1year. Since them she suffers from bad acne. Is it the Serlife? What can she use for acne?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

The best will be to consult a dermatologist to determine the cause for her sudden onset of acne, as well as the best age appropriate treatment thereof.

Serlife can cause a skin rash but not acne.

Regards



Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement